Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


KS and Atripla Dosage
Oct 24, 2012

I was recently diagnosed with KS, I have a high cd4 count of ~800 and an undetectable viral load. I currently take Atripla, but the skin lesions still appear to be forming on my lower extremities. Is there such a thing as an increased dosage for Atripla and will this help prevent new skin lesions?

Response from Dr. Young

Hello and thanks for posting.

There's no basis for using a higher dose of Atripla in such cases. Indeed, it would probably result in higher risk of side effects and toxicity.

While controversial, some experts consider using boosted protease-inhibitor-based treatments for refractory Kaposi's sarcoma.

Wishing you well, BY



Previous
Very Early Increase
Next
Extremely high viral load count

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement